# SDR CALA2014041090801

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 84,380 hours, 24,292 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL AROUND ROW 22.  TURNED OFF CEILING & SIDEWALL LIGHTS & SMELL WENT AWAY.  REPLACED BAD BALLAST AT SIDEWALL 20A IAW IPC 33-21-00 & AT 21F IAW IPC 33-51-51.
